Reply To: Experiencing new symptoms

Home The Candida Forum Candida Questions Experiencing new symptoms Reply To: Experiencing new symptoms

#69975

kirstyk4
Member
Topics: 9
Replies: 125

Interesting update! 🙂

Several weeks ago I starting introducing carbs into my diet (WOO HOO!) and experienced a red rash (similar to rash had on my leg for years but more spread out and darker). I wasn’t sure if it was a reaction to trying new foods or die-off. I know I had a rash like this several months ago when I was on a prescription antifungal. I remember because I would take pictures of it and send it to my family asking if they had ever seen something like it before. During that week…I had done a “no no” and tried cream of buckwheat and kefir to close together. That left me unsure as to what was causing the rash and whether it was good or bad.

Since then, I have given myself a few weeks and then started introducing foods again. I started with the cream of buckwheat again. Did fine. I’ve been making my own yogurt (with more probiotics). Did fine.

Was at the grocery store the other day and came across a rutabaga. I’ll be honest…didn’t know what it was until I came to this forum. The diet has opened up so many more food options (options because I NEVER would have tried them if it weren’t for this diet). I got very excited because I remember reading it was a strong antifungal and some said how much they liked them. The simple pleasures right???

Came home, steamed one rutabaga and tried a few bits. Only did a few bits because it was such a new food and wanted to be careful. Also checked, and saw that they are higher in sugar so I wanted to be careful in that aspect.

I noticed my stomach was a little more vocal than has been in the past couple days. Then last night, after I took a shower, I realized that my funky rash on my leg (the one that is more spread out) was bright red again. I freaked out and wonder what I had done wrong. I narrowed it down to the rutabaga. That is the only thing I have changed in over a week.

So, with this development, I think it is safer to assume that the reaction I experienced a few week ago was likely die off due to the kefir (introducing more probiotics). Especially since I had the same rash when I was on the prescription antifungal over the summer. What do you think?

I am going to wait a few days and eat some more rutabaga. The symptoms are so similar to when I was on the prescription antifungal…it kinda make me smile…even though I feel like crap today due to the die off…lol!

Please let me know if you think I’m on the right track! Thanks!!

Kirsty